# SDR ABXA050257

- Difficulty date: October 11, 2005
- Submitted: October 25, 2005
- Operation: Air carrier
- Aircraft: N962AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47768
- Aircraft time: 39,888 hours, 42,220 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 991224697
- Condition: Cracked
- Location: Bs 1114-1133
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ASSY COMPARTMENT INTERCOSTAL BETWEEN FS 1114 AND FS 1133, LONGERON 17 RIGHT AND LONGERON 16 RIGHT HAD A CRACK ON BOTTOM FORWARD SIDE.  FABRICATED AND INSTALLED REPAIR ANGLE AS REQUIRED IAW DC-9 SRM K05159 DRAWING.
